NUSA PENIDA 2 DAYS TOUR (EXCLUDE ACCOMMODATION)

Nusa Penida 2 Days Tour only (exclude accomodation and snorkeling) is a tour which is designed for a visitor who want to explore more the beauty of western and eastern part of Nusa Penida Island for 2 days (without any activities) and arrange your accomodation by yourself.

The packages inclusions:

  • Return hotel transfers with private car (pick up and drop off hotel in Bali)
  • Return boat transfers (Sanur – Nusa Penida – Sanur )
  • Mineral water on arrival
  • Lunch (Indonesian food)
  • Car and Driver (include petrol)
  • Entrance fee
  • Parking fee

DAY 1 : The places will be visited:

  • Angel’s Billabong
  • Pasih Hug (Broken beach)
  • Kelingking Beach (Secret point)
  • Crystal Bay

Tour Itinerary :

06.30 AM  : Our staff will pick you up at your Hotel then go to Sanur harbour

08.00 AM  : Boat depart from Sanur Harbour to Nusa Penida Island

08.45 AM  : Arrive at Nusa Penida, meet the driver then go to Angel’s Billabong

09.30 AM  : Arrive at Angel’s Billabong and spend 1hour there

10.30 AM  : Arrive at Broken Beach and also spend 1 hour there

11.30 AM  : Depart from Broken Beach to Kelingking Beach

12.20 PM   : Arrive at Kelingking Beach  and having lunch

13.45 PM   :  Depart from Kelingking to Crystal Bay

14.30 PM   : Arrive at Crystal Bay and spend 1hour there

15.30 PM   : Depart from Crystal Bay to hotel (In Nusa Penida)

(Note : above is our normal schedule and may change anytime)

DAY 2 : The places will be visited:

  • Diamond Beach
  • Atuh Beach
  • Tree House Molenteng
  • Thousand Island View Point

Tour Itinerary :

08.00 AM  : Our staff will pick you up at your hotel in Nusa Penida then go to Atuh Beach

09.00 AM  : Arrive at Atuh Beach and spend 2 hours there

11.00 AM  : From Atuh Beach to Diamond Beach

11.30 AM  : Arrive at Diamond Beach then spend 1 hour there

12.30 PM  : From Diamond beach to Tree house and Thousand Island (one location) and having lunch

13.00 PM  : Arrive and spend 1 and half hours there (tree house and thousand island).

14.30 PM  : Depart to nusa penida harbour

16.00 PM  : Arrive at the harbour

16.30 PM  : Depart to Sanur

(Note : above is our normal schedule and may change anytime)